# SDR CALA2019041900614

- Difficulty date: April 18, 2019
- Submitted: April 19, 2019
- Operation: Air carrier
- Aircraft: N461UA
- Make and model: Airbus A320-232
- Aircraft serial: 1266
- Aircraft time: 62,415 hours, 24,806 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53230346204
- Condition: Cracked
- Location: Frame 35
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROTO PROBE INSPECTION SHOWS CRACK INDICATIO N AT FUSELAGE SKIN FR35, STR 30, RH SIDE, LOWER AFT HOLE INTERIM REPAIR PERFORMED PER PART 1 OF ECRA 5311-02126. DTA DIP INITIATED TO ACCOMPLISH A PERMANENT REPAIR ON OR BEFORE 10 OCT 1 9. PLANNING TO CONTACT ENGINEERING AFTER 10 AUG 2019 BUT BEFORE 10 SEP 2019 FOR PERMANENT REPAIR. NOTE TO PLANNING, THIS ECRA IS BEING EVALUATED FOR DAMAGE TOLERANCE UNDER 14CFR 26.43(D ) AND WILL LIKELY BE MADE PERMANENT WITH REPEAT INSPECTIONS INTERIM REPAIR PERFORMED PER PART 1 OF ECRA 5311-02126. PART 2 INSPECTION AND PART 3 PERM REPAIR TO BE DETERMINED BY ENGINEERING.
